MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM; QUANTUM ROLLER PUMP - 4 INCH

SPECTRUM MEDICAL LTD QUANTUM; QUANTUM ROLLER PUMP - 4 INCH
Model Number QRP4
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
User contacted spectrum to report a faulty vent pumpt.When connected to the frame, the pump tile displayed "défaillance matériel" (hardware failure).The user first tested with another cable, then took the cerebro pump and connected it in place of, which allowed them to continue the case.There was no patient harm or delay to surgery.
 
Additional Manufacturer Narrative
The device is being returned and an investigation is ongoing.
 
Additional Manufacturer Narrative
Pump present heavy trace of liquid ingress inside the pump and outside.Pcb, flexi cable and other component are damaged by liquid.Pump replaced with a new one.Ensure dripping items are not hang above pumps to reduce the change of liquid ingress.Root cause determined to be user error.
 
Event or Problem Description

Brand Name
QUANTUM
Common Device Name
QUANTUM ROLLER PUMP - 4 INCH
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
commerce road
ashville business park
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key24246342
Report Number3006073153-2026-00015
Device Sequence Number9617881
Product Code DTQ
UDI-Device Identifier05060434420794
UDI-Public05060434420794
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQRP4
Device Catalogue Number51-000011-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2026
Supplement Date Received by Manufacturer01/24/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown